MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA.; INTERLINK SYSTEM CANNULA

BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA.; INTERLINK SYSTEM CANNULA
Catalog Number 303370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd interlink lever lock cannula leaked chemotherapy medication during treatment.Found during use.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Capa is not required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD¿ INTERLINK® LEVER LOCK CANNULA.
Common Device Name
INTERLINK SYSTEM CANNULA
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7505214
Report Number1213809-2018-00276
Device Sequence Number19188123
Product Code FPA
UDI-Device Identifier00382903033706
UDI-Public00382903033706
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303370
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer04/24/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;